Why do antibiotics make you feel sick?
Why do antibiotics make you feel sick ? Dr. Allen Seely answered General Practice 31 years experience VARIOUS: The macrolides (erythromycin & others) are ‘pro-motility’ drugs which means they make your stomach contract, causing pain.
Does amoxicillin Make you Sleepy or drowsy? Amoxicillin can make you drowsy. If your doctor all medications and motivation. Amoxicillin allergies and sometimes dizziness or drowsiness. It does depend on antibiotics. A quick walk or sulfa drugs.
Why do antibiotics make me nauseous? Answer Antibiotics often cause side effects. It is also possible that the antibiotics killed off some of the normal bacteria living in your intestine, which can lead to some symptoms like bloating, nausea, and diarrhea, which are usually mild and transient.
Is amoxicillin good for stomach pain? Most of the time, it is not caused by a serious medical problem. Stomach discomfort or nausea is a common side effect of amoxicillin. Less common symptoms include abdominal pain and vomiting. Taking your dose of amoxicillin with a meal may help prevent this side effect.
Why would amoxicillin cause dizziness? Dizziness is found among people who take Amoxicillin, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Zometa, and have High blood pressure.